Hello, I have been just told by my GP during my annual check up that my blood shows low testosterone. In the words of the Dr. so low he has never seen before! (displaced-NY'er, me too). So, I've done some research on the web and one possibility is long term use of Morphine, which is me. I have a bad back and am recovering at this time from my second spinal surgury. I hope to be off the meds soon as this fusion I just had should correct the pain producing areas of my back. I have been on Oxycontin for around seven years, with Roxicodone as well, and a liquid form of oxycontin called Oxydose for quick pain releif. I am exhibiting some of the symptoms listed: Quick temper out of nowhere 9I attributed it to the meds, so I was put on Klonipin), poor errection, a disapearing Penis, as I sit up the littley guy goes down into me and I barely see the head, and who knows what else I cannot see. I am 53 yrs of age. I am wondering if anyone else here has been down this particular road as well? My GP wants me to see an endocrinologist when I am back on my feet, spinal surgery was just 16 days ago, and I am somewhat bedridden at this time. Any help will be appreciated!